# SDR IPXA2016033101425

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 10,004 hours, 3,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869136
- Condition: Damaged
- Location: Bs 1598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FOUND DAMAGE ON M/D CARGO FLOOR PANEL 252WF AT BS 1598.  FABRICATED THE REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-I.
